# SDR UPS96821370

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51508000
- Condition: Malfunctioned
- Location: Ac Gen Syst
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE N/A, GEN UNPARALLEL LIGHT ILLUMINATED ON DECENT.  AC LOAD AND FREQ WENT TO ZERO, STARTED GETTING AN ELECT BURNING SMELL, SO WE DISCONNECTED GENERATOR.  REMOVED AND REPLACED VR AND GCU, RAN ENG AND OPS CHK GOOD.  THIS CLEARS M-117170, (P/N 51508-000) (S/N 665ABC) ON, (P/N 51508-0000) (S/N 217ACB) OFF.
